MathSciNet Relay Station
MathSciNet bibliographic data
MR2770220 39A22
Sun, Taixiang; Xi, Hongjian; He, Qiuli On boundedness of the difference equation $x_{n+1}=p_n+\frac{x_{n-3s+1}}{x_{n-s+1}}$ with period-$k$ coefficients. Appl. Math. Comput. 217 (2011), no. 12, 5994–5997.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement